# SDR CA120720007

- Difficulty date: July 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 981005501
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AC LANDED AND HAD TO USE EXCESSIVE BRAKE IN ORDER TO TURN ONTO TAXIWAY. MAINTENANCE CALLED AND FOUND LT MASTER CYLINDER TO BE DEFECTIVE, STICKY.  UNIT REPLACED AND ACFT RETURNED TO SERVICE.
